| Model Number |
1054655 |
| Medical Device Problem Code |
Degraded (1153)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
12/19/2016
Type of Reportable Event
Malfunction
Event or Problem Description
The manufacturer received information alleging a bacteria filter was turning black after use.There was no patient harm or injury reported.The ventilator was returned to the manufacturer for evaluation and the customer's complaint was confirmed.The air path assembly, blower, flow sensor assembly, tubing kit and active exhalation control module were replaced due to black powder, soot-like contamination.The stirring fan foam was replaced due to preventative maintenance.The manufacturer's investigation is ongoing.A follow-up report will be submitted when the manufacturer's investigation is complete.
Additional Manufacturer Narrative
This mdr is being submitted as part of a batch submission of previously closed complaints that were reassessed as reportable foam degradation complaints; discovered as part of a retrospective remediation review.
Additional Manufacturer Narrative
The manufacturer previously reported the investigation was ongoing and a follow up report would be submitted when the investigation was complete.No follow up report is required.